# SDR SWAA2019011428390

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 58,900 hours, 34,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 33500007
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD FLOOR PHOTO ILLUMINATION STRIP DAMAGED.  R&R STRIP PER DWG.
